# SDR HEEA086594

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 17,393 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Control Unit
- Part number: 071119208
- Part serial: 2528
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY IS INTERMITTENT. SCRAPPED UNIT.
